# SDR DALA2023052504179

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38689
- Aircraft time: 27,230 hours, 12,937 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2782199) DURING H CHECK AT FLIGHTSTAR (VQQ) ON A/C 3947, CORROSION WAS FOUND COMMON TO THE AFT PASSENGER LOWER MAIN SILL INNER CHORD. CORROSION WAS REPAIRED IAW ERA 608150-14.
